Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sankofa1

Taking An Antibiotic For Two Weeks?

Recommended Posts

So I had a really bad breakout recently...went to the derm..got prescribed minocycline for two weeks...can this help or harm me? Please respond back

Link to comment
Share on other sites

you will be fine and shouldnt have any issues. i took antibiotics for almost 3 years straight and am fine so 2 weeks is nothing but i will say that sometimes it takes antibiotics a few weeks at least to kick in so it might not do that much for you. i think they usually write scripts for 3-6 months. good luck to you!

Link to comment
Share on other sites

Two weeks seems like a short amount of time but it's possible it'll help clear you up. Of course, whatever caused you to break out in the first place might cause you to break out again after the course of antibiotics.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×